Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

There is no universal separable Moore space


Author: Eric K. van Douwen
Journal: Proc. Amer. Math. Soc. 76 (1979), 351-352
MSC: Primary 54E30
MathSciNet review: 537104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is no Hausdorff space of cardinality $ \mathfrak{c}$ (in particular, there is no separable Moore space) which includes a homeomorph of every separable Moore space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537104-8
PII: S 0002-9939(1979)0537104-8
Keywords: Universal, separable Moore space
Article copyright: © Copyright 1979 American Mathematical Society